# SDR ASOA2014040110260

- Difficulty date: March 28, 2014
- Submitted: April 1, 2014
- Operation: Air carrier
- Aircraft: N930EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8014
- Aircraft time: 20,125 hours, 19,158 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/A FLASHLIGHT INTERMITTENTLY WORKING.  REPLACED BATTERY IAW AMM 25-60-00.  OK FOR SERVICE.
